JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONNECTEDNESS IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONNECTEDNESS IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES
KIM, YONG-CHAN; ABBAS S. E.;
  PDF(new window)
 Abstract
We introduce the notion of (r,s)-connected sets in intuitionistic fuzzy topological spaces and investigate some properties of them. In particular, we show that every (r,s)-component in an intuitionistic fuzzy topological space is (r,s)-component in the stratification of it.
 Keywords
intuitionistic (stratified) fuzzy topological spaces;(r,s)-separated ((r,s)-connected) fuzzy sets;(r,s)-components;
 Language
English
 Cited by
1.
ON INTUITIONISTIC FUZZY SUBSPACES,;;

대한수학회논문집, 2009. vol.24. 3, pp.433-450 crossref(new window)
 References
1.
K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87-96 crossref(new window)

2.
K. Atanassov, New operators defined over the intuitionistic fuzzy sets, Fuzzy Sets and Systems 61 (1993), 131-142

3.
K. Atanassov and G. Gargov, Elements of intuitionistic fuzzy logic, Fuzzy Sets and Systems 95 (1998), 39-52 crossref(new window)

4.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190 crossref(new window)

5.
K. C. Chattopadhyay, R. N. Hazra and S. K. Samanta, Gradation of openness: Fuzzy topology, Fuzzy Sets and Systems 49 (1992), 237-242 crossref(new window)

6.
K. C. Chattopadhyay and S. K. Samanta, Fuzzy topology: fuzzy closure, fuzzy compactness and fuzzy connectedness, Fuzzy Sets and Systems 54 (1993), 207-212 crossref(new window)

7.
D. Coker, An introduction of intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81-89 crossref(new window)

8.
D. Coker and M. Demirsi, An introduction to intuitionistic fuzzy topological spaces in Sostak's sense, Busefal 67 (1996), 67-76

9.
U. Hohle and A. P. Sostak, A general theory of fuzzy topological spaces, Fuzzy Sets and Systems 73 (1995), 131-149 crossref(new window)

10.
U. Hohle, Axiomatic Foundations of Fixed-Basis fuzzy topology, Handb. Fuzzy Sets Ser. Kluwer Acad. Publ., Dordrecht (Chapter 3) 3 (1999)

11.
Y. C. Kim, Stratifications of smooth fuzzy topological spaces, J. Fuzzy Math. 9 (2001), no. 2, 381-390

12.
Y. C. Kim and Y. S. Kim, Connectedness in smooth fuzzy topological space, Far East J. Math. Sci. 5 (2002), no.3, 165-180

13.
T. Kubiak and A. P. Sostak, Lower set-valued fuzzy topologies, Quaest. Math. 20 (1997), no.3, 423-429 crossref(new window)

14.
E. P. Lee and Y. B. Im, Mated fuzzy topological spaces, Int. Journal of fuzzy logic and intelligent systems 11 (2001), no. 2, 161-165

15.
Y. M. Liu and M. K. Luo, Fuzzy topology, World Scientific Publishing Co. Sin- gapore, 1997

16.
R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl. 56 (1976), 621-633 crossref(new window)

17.
R. Lowen, Connectedness in fuzzy topological spaces, Rocky Mountain J. Math. 11 (1981), 427-433 crossref(new window)

18.
W. Peeters, Subspaces of smooth fuzzy topologies and initial smooth fuzzy struc-tures, Fuzzy Sets and Systems 104 (1999), 423-433 crossref(new window)

19.
P. M. Pu and Y. M. Liu, fuzzy topology I, Neighbourhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), 571-599 crossref(new window)

20.
A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), 371-375 crossref(new window)

21.
S. K. Samanta and T. K. Mondal, Intuitionistic gradation of openness: intu- itionistic fuzzy topology, Busefal 73 (1997), 8-17

22.
S. K. Samanta, On intuitionistic gradation of openness, Fuzzy Sets and Systems 131 (2002), 323-336 crossref(new window)

23.
A. P. Sostak, On a fuzzy topological structure, Rend. Circ. Mat. Palermo(2)Suppl. 11 (1985), 89-103

24.
A. P. Sostak, On the neighbourhood structure of a fuzzy topological space, Zb. Rad. 4 (1990), 7-14

25.
A. P. Sostak,Basic structures of fuzzy topology, J. Math. Sci. 78 (1996), no. 6, 662-701 crossref(new window)

26.
X. D. Zhao, Connectedness on fuzzy topological spaces, Fuzzy Sets and Systems 20 (1986), 223-240 crossref(new window)